MAUDE Adverse Event Report: MALLINCKRODT DAR SRL DAR; CATHETERS, SUCTION, TRACHEOBRONCHIAL

MALLINCKRODT DAR SRL DAR; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 444SP02012
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during use, the gas from the ventilator was leaking from the device.There was no patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the dimension and all the measurements of the connectors were inside their specification limits.Functional testing found that the leakage test result has failed.It was reported that the gas from the ventilator was leaking from the device.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DAR
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT  41037
Manufacturer (Section G)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT   41037
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20180484
Report Number2936999-2024-01431
Device Sequence Number18191869
Product Code BSY
UDI-Device Identifier10884521822887
UDI-Public10884521822887
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number444SP02012
Device Catalogue Number444SP02012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown